# SDR DALA2022010300043

- Difficulty date: December 31, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 8,135 hours, 919 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUE TO FLAPS LOCKED WHEN SELECTING FLAP 2.   REPLACED RH ASYMMETRY POSITION PICK OFF UNIT. TESTED OK.
